Year : 1998  |  Volume : 40  |  Issue : 1  |  Page : 70--72

Clozapine-induced Agranulocytosis and Use of G-CSF


TN Srinivasan1, Kuruvilla Thomas2 
1 Research Consultant, Schizophrenia Research Foundation (India), Plot R/7A, West Main Road, Chennai-600101, India
2 Consultant Paediatrician, Sundaram Medical Foundation, 4th Avenue, Shanthi Colony, Anna nagar (West), Chennai - 600 040, India

Correspondence Address:
T N Srinivasan
Research Consultant, Schizophrenia Research Foundation (India), Plot R/7A, West Main Road, Chennai-600101
India

Use of clozapine is attended with the serious though rare risk of agranulocytosis. Clozapineinduced agranulocytosis is reversible with the use of cytokines like granulocyte-colony stimulating factor (G-CSF). Reports of the haematological complication of clozapine have not been forthcoming from India though it has been in use for nearly three years. This report is on an young patient who developed total absence of granulocytes during the 4th month of treatment who was successfully treated with G-CSF.


How to cite this article:
Srinivasan T N, Thomas K. Clozapine-induced Agranulocytosis and Use of G-CSF.Indian J Psychiatry 1998;40:70-72


How to cite this URL:
Srinivasan T N, Thomas K. Clozapine-induced Agranulocytosis and Use of G-CSF. Indian J Psychiatry [serial online] 1998 [cited 2021 Sep 28 ];40:70-72
Available from: https://www.indianjpsychiatry.org/article.asp?issn=0019-5545;year=1998;volume=40;issue=1;spage=70;epage=72;aulast=Srinivasan;type=0